Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

reactions after shots..

my daughter got her 4 month shots yesterday.. today i just took the bandaids off, and her skin where she got the shots is a little red, and it feels like lumps there. Like her skin is harder where the shots were given than the rest of her skin. Is that swollen? Or does it sound normal? She seems to be fine, happy and giggly and stuff.. but I just wanna make sure.

Answer Question
 
itsbree2you

Asked by itsbree2you at 8:27 PM on Oct. 21, 2009 in Babies (0-12 months)

Level 4 (57 Credits)
Answers (9)
  • sounds about normal to me. i know the part about the area being harder is definatley normal. the bumps might be irritation from the bandaid?
    OliviasMommy614

    Answer by OliviasMommy614 at 8:28 PM on Oct. 21, 2009

  • the bumps are just under her skin. i was just trying to describe it better. thank you for answering so quickly!
    itsbree2you

    Answer by itsbree2you at 8:30 PM on Oct. 21, 2009

  • If you have any concerns at all, please call the Doctor's office and talk to someone. It's their job to answer your questions and address your concerns. It sounds like they did not give you enough information prior to the vaccination.
    Anonymous

    Answer by Anonymous at 8:31 PM on Oct. 21, 2009

  • my daughter used to get those. you can put a warm wet rag on them if the bumps seems to bother her.
    amymartinez0214

    Answer by amymartinez0214 at 8:36 PM on Oct. 21, 2009

  • My doctor told us that the 4 month shots can be the worse. Babies seem to react to them a little more. usually, after my daughter shots, she is fine, I take the bandaids off that evening when I give her a bath and all is well. I do remember the 4 month shots having the lumps afterwards. I called the doctor and she said it was normal.
    vickwu

    Answer by vickwu at 9:05 PM on Oct. 21, 2009

  • http://www.cafemom.com/group/4388
    Autumn22

    Answer by Autumn22 at 9:05 PM on Oct. 21, 2009

  • Its normal for it to be a little hard kinda where the shot was given but if you feel worried about it talk to your doc.I would say her being happy and stuff its not bothering her and its not anything bad.
    kat247

    Answer by kat247 at 9:33 PM on Oct. 21, 2009

  • thats totally normal mama...all three of mine do/did that
    eSnA2008

    Answer by eSnA2008 at 10:38 PM on Oct. 21, 2009

  • It could be a reaction to the Tetanus component. You could use a warm compress. You can get the manufacturer's inserts from your doctor; here are inserts for most vax


    Institute for Vaccine Safety - Package Inserts


    though they may not list the manufacturer of the particular vaccines given today.


     


     


    Also, I just want you to be aware that vaccination is optional, and exemptions for school are available for "non-medical" reasons in 48 states.

    happytexasCM

    Answer by happytexasCM at 10:55 PM on Oct. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN